# SDR AALA202308183351

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A320*
- Aircraft serial: 5588
- Aircraft time: 32,247 hours, 13,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: UNKNOWN
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR HANDLE DIFFICULT TO DISARM. CLEANED AND LUBRICATED R4 DOOR GIRT BAR RECEPTACLES IN FLOOR PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
